American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58J35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 64 found      Go to page: 1 2 3

[1] Daniel Lenz and Alexander Teplyaev. Expansion in generalized eigenfunctions for Laplacians on graphs and metric measure spaces. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Bruce K. Driver, Nathaniel Eldredge and Tai Melcher. Hypoelliptic heat kernels on infinite-dimensional Heisenberg groups. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Octavio Paniagua-Taboada and Pablo Ramacher. Equivariant heat asymptotics on spaces of automorphic forms. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Meng Zhu. Davies type estimate and the heat kernel bound under the Ricci flow. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[5] Xiaodong Cao, Mark Cerenzia and Demetre Kazaras. Harnack estimate for the Endangered Species Equation. Proc. Amer. Math. Soc. 143 (2015) 4537-4545.
Abstract, references, and article information   
View Article: PDF

[6] Luigi Ambrosio, Nicola Gigli, Andrea Mondino and Tapio Rajala. Riemannian Ricci curvature lower bounds in metric measure spaces with $\sigma$-finite measure. Trans. Amer. Math. Soc. 367 (2015) 4661-4701.
Abstract, references, and article information   
View Article: PDF

[7] Xiaonan Ma, George Marinescu and Steve Zelditch. Scaling asymptotics of heat kernels of line bundles. Contemporary Mathematics 644 (2015) 175-202.
Book volume table of contents   
View Article: PDF

[8] Glen Wheeler. Global analysis of the generalised Helfrich flow of closed curves immersed in $\mathbb{R}^n$. Trans. Amer. Math. Soc. 367 (2015) 2263-2300.
Abstract, references, and article information   
View Article: PDF

[9] Frédéric Bernicot and José María Martell. Self-improving properties for abstract Poincar\'e type inequalities. Trans. Amer. Math. Soc. 367 (2015) 4793-4835.
Abstract, references, and article information   
View Article: PDF

[10] Gerard Kerkyacharian and Pencho Petrushev. Heat kernel based decomposition of spaces of distributions in the framework of Dirichlet spaces. Trans. Amer. Math. Soc. 367 (2015) 121-189. MR 3271256.
Abstract, references, and article information   
View Article: PDF

[11] Zachary A. Gelbaum. Fractional Brownian fields over manifolds. Trans. Amer. Math. Soc. 366 (2014) 4781-4814.
Abstract, references, and article information   
View Article: PDF

[12] Zhou Zhang. K\"ahler-Ricci flow with degenerate initial class. Trans. Amer. Math. Soc. 366 (2014) 3389-3403.
Abstract, references, and article information   
View Article: PDF

[13] Batu Güneysu. Kato's inequality and form boundedness of Kato potentials on arbitrary Riemannian manifolds. Proc. Amer. Math. Soc. 142 (2014) 1289-1300.
Abstract, references, and article information   
View Article: PDF

[14] Jia-Yong Wu. Sharp Hamilton's Laplacian estimate for the heat kernel on complete manifolds. Proc. Amer. Math. Soc. 141 (2013) 4401-4409.
Abstract, references, and article information   
View Article: PDF

[15] Fabrice Baudoin and Michel Bonnefont. Sub-Riemannian balls in CR Sasakian manifolds. Proc. Amer. Math. Soc. 141 (2013) 3919-3924.
Abstract, references, and article information   
View Article: PDF

[16] Verena Bögelein, Frank Duzaar and Christoph Scheven. Weak solutions to the heat flow for surfaces of prescribed mean curvature. Trans. Amer. Math. Soc. 365 (2013) 4633-4677.
Abstract, references, and article information   
View Article: PDF

[17] Ben Andrews and James McCoy. Convex hypersurfaces with pinched principal curvatures and flow of convex hypersurfaces by high powers of curvature. Trans. Amer. Math. Soc. 364 (2012) 3427-3447.
Abstract, references, and article information   
View Article: PDF

[18] Simon Scott. Calculation of the variation of det$_\zeta$D. Contemporary Mathematics 584 (2012) 237-250.
Book volume table of contents   
View Article: PDF

[19] Christian Bär. Renormalized integrals and a path integral formula for the heat kernel on a manifold. Contemporary Mathematics 584 (2012) 179-197.
Book volume table of contents   
View Article: PDF

[20] Clara L. Aldana. Determinants of Laplacians on non-compact surfaces. Contemporary Mathematics 584 (2012) 223-236.
Book volume table of contents   
View Article: PDF

[21] Gautam Chinta, Jay Jorgenson and Anders Karlsson. Complexity and heights of tori. Contemporary Mathematics 567 (2012) 89-98.
Book volume table of contents   
View Article: PDF

[22] Meng Wang. Liouville theorems for the ancient solution of heat flows. Proc. Amer. Math. Soc. 139 (2011) 3491-3496. MR 2813381.
Abstract, references, and article information   
View Article: PDF

[23] Ben Andrews and Julie Clutterbuck. Proof of the fundamental gap conjecture. J. Amer. Math. Soc. 24 (2011) 899-916. MR 2784332.
Abstract, references, and article information   
View Article: PDF

[24] Xiaobao Zhu. Hamilton’s gradient estimates and Liouville theorems for fast diffusion equations on noncompact Riemannian manifolds. Proc. Amer. Math. Soc. 139 (2011) 1637-1644. MR 2763753.
Abstract, references, and article information   
View Article: PDF

[25] Juan B. Gil, Thomas Krainer and Gerardo A. Mendoza. Trace expansions for elliptic cone operators with stationary domains. Trans. Amer. Math. Soc. 362 (2010) 6495-6522. MR 2678984.
Abstract, references, and article information   
View Article: PDF

[26] Longzhi Lin and Lu Wang. Existence of good sweepouts on closed manifolds. Proc. Amer. Math. Soc. 138 (2010) 4081-4088. MR 2679629.
Abstract, references, and article information   
View Article: PDF

[27] Christian Bär and G. Pacelli Bessa. Stochastic completeness and volume growth. Proc. Amer. Math. Soc. 138 (2010) 2629-2640. MR 2607893.
Abstract, references, and article information   
View Article: PDF

[28] Ken Richardson. Traces of heat operators on Riemannian foliations. Trans. Amer. Math. Soc. 362 (2010) 2301-2337. MR 2584602.
Abstract, references, and article information   
View Article: PDF

[29] Shijin Zhang. The convergence of the minimal positive fundamental solutions under Ricci flow. Proc. Amer. Math. Soc. 138 (2010) 1121-1129. MR 2566577.
Abstract, references, and article information   
View Article: PDF

[30] Yng-Ing Lee and Mu-Tao Wang. Hamiltonian stationary cones and self-similar solutions in higher dimension. Trans. Amer. Math. Soc. 362 (2010) 1491-1503. MR 2563738.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 64 found      Go to page: 1 2 3